# SDR CA030827009

- Difficulty date: June 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-28-181
- Aircraft time: 6,711 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Part number: SL11795
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  BOTH EXHAUST VALVE SPRING BROKEN, NR 1 CYLINDER.    NEW SPRINGS INSTALLED ALL CYLINDER.  RAN OK, SLIGHT INCREASE IN EXHAUST GAS TEMPERATURE NR 1 RPBE.
